Discussions By Condition: Medical Errors

pregnancy symptoms

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • May 27, 2011
  • 05:57 PM

i have been on the nuvaring for about 4 yrs now and in febuary i took the nuvaring out since i no longer had insurance at the time i didnt think it would mess my body up like it has after taking the nuvaring out i got my period about 5 days later that was basically normal for me but then in march i got my perios 2 times and then in april i got in about the 14 and only had it for a few days now its the end of may and i stil have not gotten my period i took 3 hpt and all negative i have been gaining a little weight since i have stopped the ring also i was wondering has anyone else had these symptoms also

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?